Volume 14, Issue 1, December 1965

ISSN: 0021-7670 (Print) 1565-8538 (Online)

In this issue (31 articles)

previous disabled Page of 2
  1. No Access

    OriginalPaper

    An approximation theorem

    Lipman Bers Pages 1-4
  2. No Access

    OriginalPaper

    Surface waves of finite depth

    P. R. Garabedian Pages 161-169
  3. No Access

    OriginalPaper

    A note on transfinite diameters

    Einar Hille Pages 209-224
  4. No Access

    OriginalPaper

    On an assertion of Cebysev

    S. Knapowski, P. Turán Pages 267-274
previous disabled Page of 2